본문 바로가기
KERD
논문KCI 등재

국소마취연고에 의한 각결막 화상손상 1예

A Case of Keratoconjunctival Chemical Injury from a Topical Anesthetic Ointment

1

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류안과학

초록

목적: 피부의 국소마취제로 사용되고 있는 5% 엠라 크림(EMLAⓇ 5% cream)에 의한 각결막의 화학손상을 경험하였기에 이를 보고하고자 한다. 증례요약: 51세 여자가 내원 전날 이마주름제거를 위한 자가지방 주입술 후 발생한 좌안의 안구통증과 시력저하를 주소로 내원하였다. 내원 당시 좌안 최대 교정시력 20/40이었고, 세극등 검사상 각결막의 광범위한 상피결손과 결막충혈 소견이 관찰되었다. 성형외과시술 중 5% 엠라 크림이 좌안으로 들어간 것으로 추정되었고 화학 손상에 합당한 임상소견을 보여 항생제와 스테로이드 및 인공눈물점안제로 치료하였다. 내원 2주째 각막의 일부 점상미란 외에 각막과 결막의 상피결손이 소실되고 최대 교정시력 20/20으로 회복되었다. 치료 두 달째 각결막의 병변은 합병증 없이 모두 치유되었다. 결론: 얼굴 성형 시술과 레이저 치료에 널리 사용되고 있는 5% 엠라 크림은 알칼리성으로 눈에 들어가는 경우 화학 손상을 유발하므로얼굴 또는 눈꺼풀에 사용하는 경우 세심한 주의가 필요할 것으로 생각한다.

Abstract

Purpose: To report a case of keratoconjunctival chemical injury caused by exposure to EMLA® 5% cream. Case summary: A 51-year-old woman presented with ocular pain and decreased visual acuity in her left eye after an autologous fat injection for forehead lifting. At her initial visit, her best corrected visual acuity was 20/40 in the left eye. Slit-lamp examination showed a diffuse corneal epithelial defect and conjunctival injection. Based on history of inadvertent seepage of EMLA® 5% cream into the left eye and clinical findings consistent with chemical injury, the patient was treated with antibiotics,steroids, and artificial tears. Two weeks after treatment, several corneal erosions remained, and best corrected visual acuity improved to 20/20. After two months, the corneal and conjunctival epithelia were healed. Conclusions: EMLA® 5% cream is commonly used as topical anesthetic ointment for dermatologic surgery, including laser procedures. The cream is highly alkaline and can cause chemical injury to the eye, thus extreme caution should be used when applying the cream to the eyelid or face.

참고문헌 (22)

  1. Gupta AK, "A double-blind, randomized, placebo- controlled trial of eutectic lidocaine", prilocaine cream 5% (EMLA) for analgesia prior to cryotherapy of warts in children and adults, 1998, pp.15, 129~133
  2. Goldman MP, "Cutaneous Laser Surgery : the art and science of selective photothermolysis", pp.270~272 (1994), Mosby Year Book
  3. Thakur BK, "EMLA cream-induced allergic contact dermatitis: a role for prilocaine as an immunogen", J Allergy Clin Immunol, 95, pp.776~778 (1995)
  4. Pfister RR, "Alkali burns of the eye: pathophysiology and treatment", South Med J, 75, pp.417~422 (1982)
  5. Pfister RR, "Chemical injuries of the eye", Ophthalmology, 90, pp.1246~1253 (1983)
  6. Kim SS, "A clinical study of industrial ocular injuries", J Korean Ophthalmol Soc, 29, pp.393~403 (1988)
  7. Friedenwald JS, "Acid burns of the eye", Arch Ophthal, 35, pp.98~108 (1946)
  8. Gnädinger MC, "The role of collagenase in the alkali-burned cornea", Am J Ophthalmol, 68, pp.478~483 (1969)
  9. Astra Pharmaceuticals Ltd, "EMLA Cream 5%, ABPT Data Sheet Compendium", pp.107~ (1993), Datapharm Publications
  10. "EMLA® Anaesthesia for Superficial Skin Surgery", pp.1~48 (1993), Oxford Clinical Communications
  11. Juhlin L, "EMLA: a new topical anesthetic", Adv Dermatol, 5, pp.75~91 (1990)
  12. Van den Hove J, "Allergic contact dermatitis from prilocaine, one of the local anaesthetics in EMLA cream", Contact Dermatitis, 30, pp.239~ (1994)
  13. García F, "Contact dermatitis from prilocaine with cross-sensitivity to pramocaine and bupivacaine", Contact Dermatitis, 56, pp.120~121 (2007)
  14. Timmermans MW, "Allergic contact dermatitis from EMLA cream: concomitant sensitization to both local anesthetics lidocaine and prilocaine", J Dtsch Dermatol Ges, 7, pp.237~238 (2009)
  15. Waton J, "Contact urticaria from Emla cream", Contact Dermatitis, 51, pp.284~287 (2004)
  16. Dong H, "EMLA cream-induced irritant contact dermatitis", J Cutan Pathol, 29, pp.190~192 (2002)
  17. Kluger N, "Acute bullous irritant contact dermatitis caused by EMLA® cream", Contact Dermatitis, 65, pp.181~183 (2011)
  18. Palao R, "Chemical burns: pathophysiology and treatment", Burns, 36, pp.295~304 (2010)
  19. Brahma AK, "Alkaline chemical ocular injury from Emla cream", Eye (Lond), 9(Pt 5), pp.658~659 (1995)
  20. Gotsis SS, "Percutaneous anaesthesia with a lignocaine-prilocaine cream (Emla) for eyelid skin surgery", Br J Ophthalmol, 78, pp.209~210 (1994)
  21. Chevaleraud E, "EMLA cream: prudent use and warnings", Ann Fr Anesth Reanim, 14, pp.459~ (1995)
  22. Eaglstein NF., "Chemical injury to the eye from EMLA cream during erbium laser resurfacing", Dermatol Surg, 25, pp.590~591 (1999)

관련 논문AI추천

이 간행물의 다른 논문 (24건)